Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 38, Pages 2401-2413
http://dx.doi.org/10.1155/S0161171203210231

Existence and global stability of positive periodic solutions of a discrete delay competition system

1Department of Applied Mathematics, Gansu University of Technology, Lanzhou, Gansu 730050, China
2Department of Mathematics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 15 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Xi-Lan Liu, and Wan-Tong Li, “Existence and uniqueness of positive periodic solutions of functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 293, no. 1, pp. 28–39, 2004. View at Publisher · View at Google Scholar
  • Guirong Liu, Aimin Zhao, and Jurang Yan, “Existence and global attractivity of unique positive periodic solution for a Lasota–Wazewska model,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 8, pp. 1737–1746, 2006. View at Publisher · View at Google Scholar
  • Jinhai Chen, and Weiguo Li, “Periodic solutions for 2kth boundary value problem with resonance,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 661–671, 2006. View at Publisher · View at Google Scholar
  • Hai-Feng Huo, and Wan-Tong Li, “Dynamics of a nonautonomous semiratio-dependent predator-prey system with nonmonotonic functional responses,” Discrete Dynamics in Nature and Society, vol. 2006, pp. 1–19, 2006. View at Publisher · View at Google Scholar
  • Weiguo Li, “An application of a global inversion theorem to an existence and uniqueness theorem for a class of nonlinear systems of differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 10, pp. 3730–3737, 2009. View at Publisher · View at Google Scholar
  • Tiantian Qiao, Weiguo Li, Kai Liu, and Boying Wu, “On existence of a unique generalized solution to systems of elliptic PDEs at resonance,” Annales Polonici Mathematici, vol. 110, no. 1, pp. 25–31, 2014. View at Publisher · View at Google Scholar